# SDR 95ZZZX3945

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1555H
- Make and model: Cessna A185F
- Aircraft serial: 18503306
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg Grbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN THE LEFT LANDING GEARBOX ABOVE THE FORWARD WEDGE/SHIM LOCATION.  THE FITTING REQUIRED REPLACEMENT.
